Fast computation of class fields given their norm group
Journal de théorie des nombres de Bordeaux, Volume 20 (2008) no. 3, pp. 707-714.

Let K be a number field containing, for some prime , the -th roots of unity. Let L be a Kummer extension of degree of K characterized by its modulus 𝔪and its norm group. Let K 𝔪 be the compositum of degree extensions of K of conductor dividing 𝔪. Using the vector-space structure of Gal(K 𝔪 /K), we suggest a modification of the rnfkummer function of PARI/GP which brings the complexity of the computation of an equation of L over K from exponential to linear.

Soit K un corps de nombres contenant, pour un nombre premier , les racines -ièmes de l’unité. Soit L une extension de Kummer de degré de K, caractérisée par son module 𝔪et son groupe de normes. Soit K 𝔪 le compositum des extensions de degré de K de module divisant 𝔪. En utilisant la structure d’espace vectoriel de Gal(K 𝔪 /K), nous proposons une amélioration pour la fonction rnfkummer de PARI/GP qui permet de ramener la complexité du calcul d’une équation de L sur K d’exponentielle à linéaire.

DOI: 10.5802/jtnb.646
Grenié, Loïc 1

1 Università degli Studi di Bergamo Facoltà di Ingegneria viale Marconi 5 24044 Dalmine, ITALY
@article{JTNB_2008__20_3_707_0,
     author = {Greni\'e, Lo{\"\i}c},
     title = {Fast computation of class fields given their norm group},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {707--714},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {3},
     year = {2008},
     doi = {10.5802/jtnb.646},
     zbl = {1193.11119},
     mrnumber = {2523313},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.646/}
}
TY  - JOUR
AU  - Grenié, Loïc
TI  - Fast computation of class fields given their norm group
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2008
DA  - 2008///
SP  - 707
EP  - 714
VL  - 20
IS  - 3
PB  - Université Bordeaux 1
UR  - http://www.numdam.org/articles/10.5802/jtnb.646/
UR  - https://zbmath.org/?q=an%3A1193.11119
UR  - https://www.ams.org/mathscinet-getitem?mr=2523313
UR  - https://doi.org/10.5802/jtnb.646
DO  - 10.5802/jtnb.646
LA  - en
ID  - JTNB_2008__20_3_707_0
ER  - 
%0 Journal Article
%A Grenié, Loïc
%T Fast computation of class fields given their norm group
%J Journal de théorie des nombres de Bordeaux
%D 2008
%P 707-714
%V 20
%N 3
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.646
%R 10.5802/jtnb.646
%G en
%F JTNB_2008__20_3_707_0
Grenié, Loïc. Fast computation of class fields given their norm group. Journal de théorie des nombres de Bordeaux, Volume 20 (2008) no. 3, pp. 707-714. doi : 10.5802/jtnb.646. http://www.numdam.org/articles/10.5802/jtnb.646/

[Coh] Henri Cohen, Advanced Topics in Computational Number Theory, volume 193 of Graduate Texts in Mathematics. Springer-Verlag, New York, 2000. | MR | Zbl

[Gre] Loïc Grenié, Comparison of semi-simplifications of Galois representations. J. Algebra 316 (2) (2007), 608–618. | MR

[PAR] The PARI Group, Bordeaux. PARI/GP, version 2.4.1, 2006. Available from http://pari.math.u-bordeaux.fr/.

Cited by Sources: